# SDR RRXA96178

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 5 INCH CRACK IN LOWER FUSELAGE SKIN AT STA 1240.  REPAIRED DAMAGED SKIN TO STA 1240 BY TEMPORARY REPAIR IAW ENGINEER DRAWING B87-R01.
